# SDR 09212005H

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 23,906 hours, 25,161 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FIRE DETECT FAIL LIGHT ILLUMINATES DURING FLIGHT.  FOUND LOOSE PIECE OF SAFETY WIRE TOUCHING FIRE DETECT LOOP INTERMITTENTLY.  SECURED WIRE AND RAN PLANE.  OP CHECKS GOOD.
